# SDR AALA201907019029

- Difficulty date: June 30, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N884NN
- Make and model: Boeing 737823
- Aircraft serial: 33222
- Aircraft time: 23,738 hours, 9,495 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG295549
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AFTER LANDING, FOUND LEFT SLIDE HAD FELL FROM HOLDER, SLIDE DID NOT DEPLOY. MAINTENANCE REMOVED AND REPLACED LEFT HAND FWD DOOR SLIDE IAW AMM 25-66-01.
